MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number M001271380
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to 09/01/2025 as the exact event date was not reported.
 
Event or Problem Description
It was reported that suture break occurred.A 12f flexima apdl drainage catheter was selected for use.Post catheter placement, it was noted the catheter was breaking at the hub and suture area.The device was removed from the patient in one piece, and it was exchanged with a new drainage catheter.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B3 - date of event: date of event was approximated to 09/01/2025 as the exact event date was not reported.Device eval by manufacturer: the device was not returned for analysis; however, media was provided, which shows the catheter stent break.However, it was not possible to observe the reported suture damage in the photo.The reported suture break was unable to be confirmed.
 
Event or Problem Description

Brand Name
FLEXIMA? APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23183622
Report Number2124215-2025-67761
Device Sequence Number9108727
Product Code FFA
UDI-Device Identifier08714729323143
UDI-Public(01)08714729323143(17)280622(10)36819847
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271380
Device Catalogue NumberM001271380
Device Lot Number0036819847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date11/19/2025
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown